# SDR DALA2024052405502

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N333DX
- Make and model: Airbus A321-211
- Aircraft serial: 8026
- Aircraft time: 19,875 hours, 8,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3033, DURING SVC CHK FOUND ROWS 11-14 FLOOR PROXIMITY EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED EPSU AND FOUND LOOSE TERMINAL AT SEAT 12A RE-TERMINATED IAW AMM 20-90. (LP 5799280)
